MacWilliams identity for m-spotty Lee weight enumerators

Siap I.

APPLIED MATHEMATICS LETTERS, vol.23, no.1, pp.13-16, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 1
  • Publication Date: 2010
  • Doi Number: 10.1016/j.aml.2009.07.019
  • Page Numbers: pp.13-16


It is a well established fact that m-spotty byte error control codes provide a good source for detecting and correcting errors in semiconductor memory systems using high-density RAM chips with wide I/O data (e.g. 8, 16 or 32 bits). Recently, a MacWilliams identity that establishes an important relation between an m-spotty weight enumerator of a binary code and its dual has been proven in Kazuyoshi Suzuki et al. (2007) 15). In this paper, we introduce the m-spotty Lee weights and the m-spotty Lee weight enumerator of a quaternary code and prove a MacWilliams type identity. (C) 2009 Elsevier Ltd. All rights reserved.